This paper presents the asymptotic distribution of Ihara and Kano's noniterative estimator of the uniqueness in exploratory factor analysis. When the number of factors is overestimated, the estimator is not a continuous function of the sample covariance matrix and its asymptotic distribution is not normal, but the consistency holds. It is also shown that the first-order moment of the asymptotic distribution does not exist.
"The Asymptotic Distribution of a Noniterative Estimator in Exploratory Factor Analysis." Ann. Statist. 19 (1) 272 - 282, March, 1991. https://doi.org/10.1214/aos/1176347981